MAUDE Adverse Event Report: ST. JUDE MEDICAL CATD TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL CATD TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TFGT-27A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2019, a 27mm trifecta gt valve was implanted.On (b)(6) 2020, the patient presented with complaints indicative of a leaflet tear, including thoracic complaints and exertional dyspnea.On (b)(6) 2020, the valve was explanted and replaced with a competitor's edw resilia valve, which was successfully implanted.The patient is stable.
 
Additional Manufacturer Narrative
An event of a polyester sewing thread protruding from the nitinol discs was reported.The results of the investigation are inconclusive since the device was not returned for analysis; however, one photo was received for analysis.Based solely on the aforementioned photo, there did appear to be a tear present in one of the leaflets.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
An event of a thoracic complaints, exertional dyspnea and a leaflet tear was reported.A more comprehensive assessment could not be performed since the device was not returned for analysis; however, one photo was received for analysis.Based solely on the aforementioned photo, there did appear to be a tear present in one of the leaflets.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
TRIFECTA¿ GT VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL CATD
4 robbins drive
westford MA 01886
MDR Report Key9742098
Report Number3008452825-2020-00055
Device Sequence Number1973981
Product Code LWR
UDI-Device Identifier05415067018243
UDI-Public05415067018243
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2021
Device Model NumberTFGT-27A
Device Catalogue NumberTFGT-27A
Device Lot Number5977462
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer02/26/2020
05/05/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date03/13/2020
05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;